Volume 14, Number 4, December 2009

Table of Contents

Articles

NOTE ON FINITE DIMENSIONAL weak* UPPER SEMI-CONTINUOUS MAPPINGS PDF
Yuqing Chen, Jong Kyu Kim 511-519
INSTABILITY OF NON-NEGATIVE SOLUTIONS FOR A BOUNDARY VALUE PROBLEM WITH A INDEFINITE WEIGHT FUNCTION PDF
M. Alimohammady, M. Koozegar 521-525
HYERS-ULAM-RASSIAS STABILITY OF LEFT MULTIPLIERS PDF
M. Eshaghi Gordji 527-533
IMPROVEMENTS OF SOME INEQUALITIES OF SIMPSON TYPE PDF
J. Pecaric, Kuei-Lin Tseng 535-549
POLARIZATION CONSTANTS OF POLYNOMIALS ON BANACH SPACES PDF
Alexandros Pappas, Andreas Kavadjiklis, Michael Karamolengos 551-562
WEAK CONVERGENCE FOR A PAIR OF RELATIVELY NONEXPANSIVE MAPPINGS IN BANACH SPACE PDF
Jing-rong Tang, Heng-jun Zhao 563-571
NORM OF A PEXIDERIZED GENERALIZED CUBIC OPERATOR ON X_x SPACE PDF
Abbas Najati 573-578
GENERALIZED ROCKAFELLAR'S THEOREM ON LINEAR CONVERGENCE PDF
Ram U. Verma 579-587
COMMON FIXED POINT OF MULTI-STEP ITERATION SCHEME WITH ERRORS FOR FINITE FAMILY OF ASYMPTOTICALLY QUASI-NONEXPANSIVE MAPPINGS PDF
Gurucharan Singh Saluja, Hemant Kumar Nashine 589-604
EXISTENCE OF SOLUTIONS OF NONLINEAR MIXED INTEGRODIFFERENTIAL EQUATIONS OF SOBOLEV TYPE PDF
H.L. Tidke 605-618
AN ITERATIVE METHOD FOR EQUILIBRIUM PROBLEMS AND QUASI-VARIATIONAL INCLUSION PROBLEMS PDF
Min Liu, Shih-sen Chang 619-638
MULTIPLE POSITIVE SOLUTIONS FOR SYSTEMS OF NONLINEAR SECOND-ORDER THREE-POINT BOUNDARY VALUE PROBLEMS PDF
Haiyan Xu, Zengqin Zhao 639-532
ON GENERALIZATIONS OF EKELAND'S VARIATIONAL PRINCIPLE AND TAKAHASHI'S MINIMIZATION THEOREM AND APPLICATIONS PDF
A. Amini-Harandi, A.P. Farajzadeh, D. O'Regan 653-664
ON THE CAUCHY-RASSIAS STABILITY OF THE FUNCTIONAL EQUATION PDF
M. Bavand Savadkouhi, M. Eshaghi Gordji, N. Ghobadipur 665-675
ON THE CAUCHY-RASSIAS STABILITY OF A CLASS OF TRANSLATED ADDITIVE FUNCTIONAL EQUATIONS IN SEVERAL VARIABLES PDF
Ahmed Charfi, Belaid Bouikhalne, Samir Kabbaj 677-689


ISSN: 1229-1595 (Print), 2466-0973 (Online)